Back
Return
Biography
Prof. Sun-Yuan Hsieh

Prof. Sun-Yuan Hsieh

National Cheng Kung University, China

 

Email: hsiehsy@mail.ncku.edu.tw


Qualifications

1998  Ph.D., National Taiwan University, China


Publications (Selected)

  1. Sun-Yuan Hsieh, Chaowen Huang, and Hsinhung Chou, “Chapter 9: DNA Computing for Subgraph Isomorphism Problem and Related Problems,” in Algorithms in Computational Molecular Biology: Techniques, Approaches and Applications, Part 1: Strings Processing and application to Biological Sequences, Wiley Series in Bioinformatics, June 14, 2010.
  2. cycles in faulty arrangement graphs,” IEEE Transactions on Parallel and Distributed Systems, vol. 10, no. 3, pp. 223–237, 1999. (SCI, EI)
  3. Chin-Wen Ho, Sun-Yuan Hsieh, and Gen-Huey Chen, “Parallel decomposition of generalized-series-parallel graphs,” Journal of Information Science and Engineering, vol. 15, no. 3, pp. 407–417, 1999. (SCI Expanded, EI)
  4. Sun-Yuan Hsieh, Gen-Huey Chen, and Chin-Wen Ho, “Hamiltonian-laceability of star graphs,” Networks, vol. 36, no. 4, pp. 225–232, 2000. (SCI)
  5. Sun-Yuan Hsieh, Chin-Wen Ho, Tsan-Sheng Hsu, Ming-Tat Ko, and Gen-Huey Chen, “A faster implementation of a parallel tree contraction scheme and its application on distance- hereditary graphs,” Journal of Algorithms, vol. 35, pp. 50–81, 2000. (SCI, EI)
  6. Sun-Yuan Hsieh, Gen-Huey Chen, and Chin-Wen Ho, “Longest fault-free paths in star graphs with vertex faults,” Theoretical Computer Science, vol. 262, no. 1–2, pp. 215–227, 2001. (SCI, EI)
  7. Sun-Yuan Hsieh, Gen-Huey Chen, and Chin-Wen Ho, “Longest fault-free paths in star graphs with edge faults,” IEEE Transactions on Computers, vol. 50, no. 9, pp. 960–971, 2001. (SCI, EI)
  8. Sun-Yuan Hsieh, Chin-Wen Ho, Tsan-sheng Hsu, Ming-Tat Ko, and Gen-Huey Chen, “Characterization of e?ciently parallel solvable problems on distance-hereditary graphs,” SIAM Journal on Discrete Mathematics, vol. 15, no. 4, pp.488-518, 2002. (SCI, EI)
  9. Sun-Yuan Hsieh, “On vertex ranking of a starlike graph,” Information Process-ing Letters, vol. 82, no. 3, pp. 131-135, 2002. (SCI Expanded, EI)Sun-Yuan Hsieh, “An e?cient parallel algorithm for the e?cient dominationproblem on distance-hereditary graphs,” IEEE Transactions on Parallel and Dis-tributed Systems, vol. 13, no. 9, pp. 985-993, 2002. (SCI, EI)
  10. Sun-Yuan Hsieh, “A simple and fast parallel coloring algorithm for distance-hereditary graphs,” IEEE Transactions on Parallel and Distributed Systems, vol.14, no. 12, pp. 1201-1208, 2003. (SCI, EI)
  11. Sun-Yuan Hsieh, “An e?cient parallel strategy for the two-?xed-endpoint Hamiltonian path problem on distance-hereditary graphs,” Journal of Paralleland Distributed Computing, vol. 64, no. 5, pp. 662-685, 2004. (SCI, EI)
  12. Sun-Yuan Hsieh, and Chun-Hua Chen,Pancyclicity on Mbius cubes withmaximal edge faults, Parallel Computing, vol. 30, no. 3, pp. 407-421, 2004.(SCI Expanded, EI)
  13. Sun-Yuan Hsieh, “E?ciently parallelizable problems on a class of decomposablegraphs,” Journal of Computer and System Sciences, vol. 70, no. 1, pp. 140-156,2005. (SCI, EI)
  14. Sun-Yuan Hsieh, “Embedding longest fault-free paths onto star graphs withmore vertex faults,” Theoretical Computer Science, vol. 337, issues 1-3, pp. 370-378, 2005. (SCI, EI)
  15. Sun-Yuan Hsieh and Zhe-Nan Guo, “1-vertex-Hamiltonian-laceability of hypercubes with maximal edge faults,” Journal of Interconnection Networks, vol. 6,no. 4, pp. 407-415, 2005.
  16. Sun-Yuan Hsieh, “Fault-tolerant cycle embedding in the hypercube with moreboth faulty vertices and faulty edges,” Parallel Computing, vol. 32, issue 1, pp.84-91, 2006. (SCI Expanded, EI)
  17. Sun-Yuan Hsieh, Chin-Wen Ho, Tsan-Sheng Hsu, and Min-Tat Ko, “TheHamiltonian problem on distance-hereditary graphs,” Discrete Applied Mathe- matics, vol. 154, issue 3, pp. 508-524, 2006. (SCI, EI. Note: this paper was submitted in 11/2002.)
  18. Sun-Yuan Hsieh and Tien-Te Hsiao, “The k-degree Cayley graph and its topo-logical properties,” Networks, vol. 47, issue 1, pp. 26-36, 2006. (SCI)
  19. Sun-Yuan Hsieh and Nai-Wen Chang, Hamiltonian path embedding and pan-cyclicity on the Mbius cube with faulty nodes and faulty edges, IEEE Trans-actions on Computers, vol. 55, no. 7, pp. 854-863, 2006. (SCI, EI)
  20. Sun-Yuan Hsieh, “The interval-merging problem,” Information Sciences, vol.177, issue 2, pp. 519-524, 2007. (SCI, EI)
  21. Sun-Yuan Hsieh, “An e?cient parallel strategy for the perfect dominationproblem on distance-hereditary graphs,” Journal of Supercomputing, vol. 39, no.1, pp. 39-57, 2007. (SCI)
  22. Sun-Yuan Hsieh, “A faster parallel connectivity algorithm on cographs,” Ap-plied Mathematics Letters, vol. 20, no. 3, vol. 341-344, 2007. (SCI)
  23. Sun-Yuan Hsieh and Pei-Yu Yu, “Fault-free mutually independent Hamiltoniancycles in hypercubes with faulty edges,” Journal of Combinatorial Optimization,vol. 13, no. 2, pp. 153-162, February 2007. (SCI)
  24. Sun-Yuan Hsieh and Zhe-Nan Guo, “Hamilton-connectivity and strongly Hamiltonianlaceability of folded hypercubes,” Computers and Mathematics with Applications,vol. 53, issue 7, pp. 1040-1044, April 2007. (SCI)
  25. Sun-Yuan Hsieh and Huang-Ming Gao, “On the partial terminal Steiner treeproblem,” Journal of Supercomputing, vol. 41, no. 1, pp. 41-52, July 2007. (SCI)
  26. Sun-Yuan Hsieh, “Finding maximal leaf-agreement isomorphic descendent sub-trees from phylogenetic trees with di?erent species,” Theoretical Computer Sci-ence, vol. 370, no. 1-3, pp. 299-308, 2007. (SCI, EI)